# SDR 2007UALA04414

- Difficulty date: October 28, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 41,522 hours, 14,694 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3SVC CHECK FOUND EMERGENCY LIGHT TEST FAIL DOOR 1L.   FOUND BATTERY FAILED.  REPLACED EPSU (FWD LEFT) OPS CHECK GOOD -NO REPEATS.
